Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Weird feeling in head, weakness, fatigue, upset stomach, tests showed low vitamin d, high ldl. What else could be wrong?

hi there it has been 3 months now i feel funny with my head,i mean light headed kinda pressure behind the back, fatigue ,weakness and upset stomach,had an ultrasound and endoscopy of abdomen but all came clear,did a couple of blood tests for infection but nothing positive,the only thing found was a low range vitamin d in my blood serum and a bit of high ldl cholestrol,i ve been taking 6000 IU of vit d3 supplement daily,really worried about what else could b wrong with me
Asked On : Tue, 16 Oct 2012
Answers:  1 Views:  241
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
General & Family Physician 's  Response
hi, you have not written about stool test,urine routine etc.your doctor has advised for endoscopy.your complaints look like gastric upset or heartburn sort of complaints that your doctor went for endoscopy otherwise he could have gone for stool re or is advised to see your consultant and discuss your problem in detail, so he can prescribe you right medication
Answered: Wed, 17 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor